# SDR AALA20110914TUL03

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVELING COMPOUND CRACKED AND DISTORTED INSIDE STRINGER 29 RIGHT AT STATION 1420.  PERFORMED STRINGER SPLICE REPAIR PER SRM 53-00-03-2R 1.
